How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Alan Gibstein, M.D. Your Own Question
Alan Gibstein, M.D.
Alan Gibstein, M.D., Doctor
Category: Health
Satisfied Customers: 1833
Experience:  Assistant Professor OB/GYN with 40 years of experience. Fellow of The American Congress of Obstetricians and Gynecologists.
12995549
Type Your Health Question Here...
Alan Gibstein, M.D. is online now
A new question is answered every 9 seconds

what can cause a small red spots non itchy rash from knee to

Customer Question

what can cause a small red spots non itchy rash from knee to foot. I take blood pressure medicine. Sular, Benicar, Toprol Xl & Vytorin.
Submitted: 7 years ago.
Category: Health
Expert:  Alan Gibstein, M.D. replied 7 years ago.
DearCustomer There are several possibilites but the most likely is a drug rash due to allergy or hypersensitivity to one or more of the drugs. If you recently added a newer one, stop it until you speak or see your GP. Any of the ones you listed could be the culprit or an interaction between drugs. Your pharmacist can often help you with those drugs commonly associated with a rash and all drug interactions. Even though it doesn`t itch, start Benadryl until you are seen; Good luck